×

zbMATH — the first resource for mathematics

Triangular-norm-based addition of fuzzy intervals. (English) Zbl 0919.04011
Summary: Triangular-norm-based addition of fuzzy intervals on the extended real line is reduced to the addition of shapes on \([0,\infty]\). The addition of fuzzy intervals, including \(LR\)-fuzzy intervals, \(LR\)-fuzzy numbers, \(LT\)- and \(TR\)-fuzzy numbers, based on limit t-norms is recalled. For continuous Archimedean t-norms, special types of incoming summands allowing the exact output computation are introduced. Several examples are given.

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] deBaets, B.; Marková, A., Addition of LR-fuzzy intervals based on a continuous t-norm, (), 353-358
[2] Dubois, D.; Prade, H., Additions of interactive fuzzy numbers, IEEE trans. automat. control, 26, 926-936, (1981)
[3] Dubois, D.; Prade, H., Fuzzy numbers and overview, (), 3-39
[4] Fuller, R.; Keresztfalvi, T., T-norm based addition of fuzzy intervals, Fuzzy sets and systems, 51, 155-159, (1992)
[5] Hong, D.H., A note on product-sum of L-R fuzzy numbers, Fuzzy sets and systems, 66, 381-382, (1994) · Zbl 0844.04005
[6] Hong, D.H.; Hwang, S.Y., On the convergence of T-sum of L-R fuzzy numbers, Fuzzy sets and systems, 63, 175-180, (1994) · Zbl 0844.04004
[7] Kolesárová, A., Triangular norm-based addition of linear fuzzy numbers, Tatra mt. math. publ., 6, 75-81, (1995) · Zbl 0851.04005
[8] Marková, A., Additions of L-R fuzzy numbers, Busefal, 63, 25-29, (1995)
[9] Marková, A., T-sum of L-R fuzzy numbers, Fuzzy sets and systems, 85, 379-384, (1997) · Zbl 0904.04007
[10] Marková-Stupňanová, A., A note to the addition of fuzzy intervals based on the continuous Archimedian t-norm, Tatra mt. math. publ., 12, (1997), in press · Zbl 0919.04010
[11] Mesiar, R., Computation over LR-fuzzy numbers, (), 165-176
[12] Mesiar, R., A note on the T-sum of L-R fuzzy numbers, Fuzzy sets and systems, 79, 259-261, (1996) · Zbl 0871.04010
[13] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North-Holland New York · Zbl 0546.60010
[14] Triesch, E., On the convergence of product-sum series of L-R fuzzy numbers, Fuzzy sets and systems, 53, 189-192, (1993) · Zbl 0874.26019
[15] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning — part I, Inform. sci., 8, 199-249, (1975) · Zbl 0397.68071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.